Über die Auflösbarkeit faktorisierbarer Gruppen.

Bertram Huppert

Mathematische Zeitschrift (1953/54)

  • Volume: 59, page 1-7
  • ISSN: 0025-5874; 1432-1823

How to cite


Huppert, Bertram. "Über die Auflösbarkeit faktorisierbarer Gruppen.." Mathematische Zeitschrift 59 (1953/54): 1-7. <http://eudml.org/doc/169367>.

author = {Huppert, Bertram},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {1-7},
title = {Über die Auflösbarkeit faktorisierbarer Gruppen.},
url = {http://eudml.org/doc/169367},
volume = {59},
year = {1953/54},

AU - Huppert, Bertram
TI - Über die Auflösbarkeit faktorisierbarer Gruppen.
JO - Mathematische Zeitschrift
PY - 1953/54
VL - 59
SP - 1
EP - 7
KW - group theory
UR - http://eudml.org/doc/169367
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.